# SDR SWAA2024080520566

- Difficulty date: July 31, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 65,572 hours, 39,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/2 DOOR EMERGENCY LIGHT INOP<[01] REPLACED R2 DOOR EMERGENCY LIGHT LAMP PER AMM 33-51-04. OPS TEST GOOD.
